# SDR CA070220007

- Difficulty date: February 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 3,057 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Condition: Fractured
- Location: Mlg Actuator
- Part time: 1,329 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN LANDING GEAR ACTUATOR SHAFT FRACTURED AT LAST THREAD FARTHEST FROM ROD END BEARING JAM NUT. SHAFT BENT SLIGHTLY THROUGHOUT ITS FULL LENGTH WITH AN APPROXIMATELY 40 DEGREE BEND AT FRACTURE POINT. (TC NR 20070220007)
